Relative birational automorphisms of algebraic fiber spaces
Hanamura, Masaki
Duke Math. J., Tome 64 (1991) no. 1, p. 551-573 / Harvested from Project Euclid
Publié le : 1991-04-14
Classification:  14E07,  14D20,  14L27
@article{1077296505,
     author = {Hanamura, Masaki},
     title = {Relative birational automorphisms of algebraic fiber spaces},
     journal = {Duke Math. J.},
     volume = {64},
     number = {1},
     year = {1991},
     pages = { 551-573},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077296505}
}
Hanamura, Masaki. Relative birational automorphisms of algebraic fiber spaces. Duke Math. J., Tome 64 (1991) no. 1, pp.  551-573. http://gdmltest.u-ga.fr/item/1077296505/